MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CCA0T0
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-health care professional reported that during the intraocular lens (iol) implant procedure lens came out crooked.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information provided in b.5.And h.6.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received and stated that reporter noticed, lens was crooked upon priming and there was no patient contact.
 
Additional Manufacturer Narrative
The product was not returned for analysis.Only photo was returned.The reported complaint cannot be confirmed from the returned photo.Received photo shows the upper part of a nozzle.The plunger is fully advanced outside of the device.One haptic is observed, it is protruding from the nozzle tip.The remaining intraocular lens (iol) cannot be observed.We cannot confirm the reported "lens came out crooked" based on the returned photos and without the evaluation of the physical product.The reported complaint cannot be confirmed from the provided photos.Not enough information was received to complete a thorough investigation.A definitive determination of the reported complaint cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24268513
Report Number9612169-2026-00245
Device Sequence Number10022022
Product Code HQL
UDI-Device Identifier00380652397285
UDI-Public(01)00380652397285(17)291022(11)251024(10)26144001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCA0T0
Device Lot Number26144001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/21/2026
04/01/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/16/2026
04/24/2026
Date Device Manufactured10/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown